# SDR ASAA2021063036282

- Difficulty date: June 30, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 40,087 hours, 14,149 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORZ. STAB LWR SKIN CRACKED @ STAB STA 1001.7, 36.75"- 38.5" AFT OF FRONT SPAR. GROUNDED - YES. REPAIRED I.A.W. B737-800 SRM 55-10-01-2R-11 REPAIR 11
